# SDR REXA2016071201296

- Difficulty date: July 12, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE IS CRACKED AT THE INNER CENTER POSITION RADIUS ON BOTH SIDES.  CONTINUATION CARD 81513911 OP 312.  REPLACED PASSENGER DOOR OUTER HANDLE IAW EO R52027.  ADJUSTMENT AND OPS CHECKS GOOD.
